# SDR SWAA2020113027673

- Difficulty date: November 2, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 277-294.5 RBL 1 WL 208.1.  FOUND DAMAGE TO BE OUT OF LIMITS, IAW SRM CH 53-10-51-1A-1.  REMOVED INTERCOSTAL AT BS 277-294.5 RBL 1.   LOCATED AND DRILLED NEW INTERCOSTAL, IAW SRM CH 51-40-05 AND INSTALLED INTERCOSTAL IAW SRM CH 51-40-02 AND DRAWING NR 141A5400.
